# SDR DHL2005745001

- Difficulty date: February 8, 2005
- Submitted: February 9, 2005
- Operation: Air carrier
- Aircraft: N745DH
- Make and model: Boeing 727224
- Aircraft serial: 20665
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Accessory Unit
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CLIMBOUT THE RED GEAR UNSAFE LIGHT ILLUMINATED WHEN THE GEAR HANDLE WAS PLACED IN THE OFF POSITION.  THE AMBER -R GEAR DOOR- LIGHT WAS ALSO ILLUMINATED ON THE S/O PANEL.  ABNORMAL PROCEDURE COMPLIED.  REMOVED & REPLACED LANDING GEAR ACCESSORY UNIT PER 32-09-121.  GND CHECKS GOOD.
